Abdominal pains effect of Yasmin

We have 166 consumer reports for Yasmin. Abdominal pains effect occurred in 5%.

Patients statistics on Abdominal pains side effect for Yasmin

Female
Male

Average weight in Lbs
140.82
0

Average height in Ft
5′ 5″
0

Average age
28
0

Yasmin Circle Diagram 9 consumers of 166 reported about Abdominal pains

  1. Carol H. Hicks says:
    4.0 rating

    I would not recommend Yasmin. Since I started, there have been a gradual and ever-increasing number of side effects: weight gain, more frequent migraine attacks, severe depression and mood swings, severe abdominal pain, respiratory distress, heart rhythm disturbances .. I suspect these are due to this pill, since I never used it before had suffered (except with migraine). That’s why I dropped Yasmin.

  2. Latrice M. Gilkey says:
    4.0 rating

    Hello After I discontinued the pill Famina ratiopharm 20, because it was too low doses I was prescribed the Yasmin. It was said to make beautiful hair and skin, eases the menstrual cramps and you would not get overweight. After a few weeks I suffered from circulatory problems. My legs and arms continued to fall asleep without me lying on it or otherwise restricting my blood flow. I was not overweight and my menstrual cramps were gone, but the skin did not improve. In the third month, I once had symptoms of pregnancy. I felt as if I had my days, I was sick all day, I had stomach ache, dizziness, abdominal pain, fatigue, headache, joint pain, genital pain, and so on. Mood swings. In these 3 months I had 3 times a bladder infection. I was at the doctor who realized that I was NOT pregnant. I stopped the pill and the symptoms were ALL gone. Stay away from this pill … !!

  3. Elizabeth M. Kearney says:
    4.5 rating

    Yasmin for Pain (menstruation)

    I took the pill Yasmin 4 days (nights). The first three nights were quite normal (no side effects) but on the fourth night extreme nausea, stomach ache, diarrhea, vomiting and so it went for the next 7 days. But after the fourth pill had the intake interrupted … and now I often have extreme abdominal pain …: /

  4. Janet C. Eugene says:
    5.0 rating

    I’m really glad that this site exists! I have been taking the pill Yasmin continuously for about 6 years .. To be honest I did not have any side effects at the beginning .. For that now all the more. Everything started a few months ago .. more and more regular pain. Now it is really a hellish pain that forces me to my knees and can not get up. It only takes a few minutes but several times a day before and during menstruation .. And in the meantime, too! Although not so strong, but it hurts .. and more often, such a pull down. Feels very strange … I never had to fight blemishes to be honest .. which has changed in the last few months too. Now every month I get some pimples punctually (still the smallest evil). Chest pains and such a draw is meanwhile in the meantime. In the last 2 months I have also gained a good 5kg. Is now not too tragic .. Only my eating habits did not change at all .. I continue to do my sport. Have my weight can always keep constant .. What disturbs me but by far the most is my loss of libido. I can cry so .. Especially since it is no longer funny for my friend. That’s so bad .. I almost have to force myself to have sex. Thought if we maybe more foreplay and do that then more happens .. but nothing, zero, nada! It just does not work. I feel absolutely no desire, no matter what I try. That puts a strain on me (and, frankly, my relationship too). And it’s kind of uncomfortable for me to talk about it. It seems so abnormal to me .. It just can understand no one. My friend could not imagine at the beginning, that it is due to the pill (because just every second woman takes the pill and I myself have taken her for years without problems). Have him now a few reviews of this site shown and slowly he can do something with it. Habs then finally managed to go to my FA and tell him about my problems. He did not want to hear that anyway .. I asked him his opinion about Gynefix .. of course absolute nonsense in his eyes! He said the only problem is that I still have my days. So he prescribed me the pill Yaz. But do not understand the meaning behind why I should suppress my menstrual period. It does not bother me at all in the sense .. Why should I take 7 days placebos? Absolutely senseless in my eyes. In the meantime, I believe that my dear Mr. FA, like most others, simply has a contract with Bayer Schering. That’s why he only prescribes these products .. I have now decided to sell the pill. Although I probably have to live with pimples and even more weight gain … all this is still better than these hormone bombs daily. If I have enough money aside, then I’ll try it with the Gynefix .. I would advice every woman from the pill! Never again hormones! lg

  5. Joy R. Smith says:
    4.5 rating

    After not so long search, I now hope to have come to the bottom of all evil! I read some of your testimonials here and it fell like dandruff from the eyes – the Yasmin is poison and should be taken off the market! I’ve finished my current streak and am now taking a pill break and hope to get rid of all the side effects. In the first few weeks I found the Yasmin quite good, the skin improved and I did not gain weight, but again and again I got bleeding. After about 5 months it stopped, but after a short time it started again. After 6 months, my stomach slowly blew up, I look like the 5th month pregnant, although I am very slim. Also stomach problems, nausea and diarrhea torture me for weeks again and again for no apparent reason. The Migraeneattacken and permanent headache in the last about 3 weeks before Abruch made me crazy. Also, I could note significant mood swings and tearfulness, my friend recently said to me that he no longer dares to say anything, because otherwise I would get a totally overblown emotional outburst. I have been very healthy before taking Yasmin and are constantly bothering with colds, allergic skin reactions, stomach problems, bladder infections and pain (wherever). Maedels, keep your hands off this devil as soon as you realize something is wrong. The Yasmin I definitely do not recommend.

  6. Debra E. Jones says:
    4.0 rating

    Hello! My name is Celine, 21 years young and take the pill Yasmin for about 5 years! I have to say that I tolerated them for a long time, although I have to say that I can now say in retrospect that nausea has been there since then, especially after eating! In recent years, I had the feeling more and more often pregnant or I had these symptoms: extreme nausea, pain in the breast, abdominal pain, fatigue, mood swings! But only very rarely! Last year, I started to sleep deprivation and alcohol with mild anxiety and symptoms of gastrointestinal reaction, only slightly but noticeable! This summer it started with bad panic attacks, also with bad nausea and stomach ache! I must say that last summer was the absolute hell for me and I did not remember who I am or what’s wrong with me! I felt like I was getting sick in my head and thought it would never get any better! At first I did not dare to leave the house, the work was a great overcoming for me, everything was commonplace for me, it was just scared for me! It sounded a bit off, with valerian and other sedatives! But the nausea and the nausea curtailed my life enormously, I could not go out to eat with friends, I was afraid to drive away that it came from nowhere! Until recently I was still so, but in a conversation with my mother, we gradually came to the point that it sounds like hormones and as I had noticed more often that it was good every few weeks, we came up with the pill! This forum has helped me so much and I could have howled with happiness and the idea of being able to live normally again! I completely discontinued the pill a week ago, will not take any easier and I have to say I’m fine! Slight nausea is still present from time to time but this is getting better and better from week to week! I hope I could help something! It is important that we women are made aware of it, because many (including me at that time) is not aware of what the pill can do with one, even after years of use!

  7. Carla L. Dowling says:
    4.5 rating

    Lactose intolerance, diarrhea, bowel / abdominal pain, migraine, after discontinuation of severe hair loss,